# SDR SWAA2023112023223

- Difficulty date: November 20, 2023
- Submitted: November 20, 2023
- Operation: Air carrier
- Aircraft: N244WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34864
- Aircraft time: 57,936 hours, 34,718 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Part number: UNKNOWN
- Condition: Delaminated
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING-TO-BODY FAIRING PANEL 193B DELAMINATED.<[01] LOCATED AND DRILLED FASTENERS HOLES ON NEW 193B PANEL IAW SRM 51-40-06;[02] R/R PANEL 193B PER AMM 53-51-21
